I hope you are all having as good a day as possible.
I am now almost 8 weeks into my course of prostap injections and due my third injection tomorrow. I am suffering quite a bit with side effects (would love a good nights sleep!) but I was fully informed on these before I started the prostap so had a good idea of what I was getting myself into but was so desperate for a bit of a break that I agreed to give prostap a try. However, I really really ache, my joints are very stiff, particularly knees and ankles and when I first stand up in the morning its bordering on torture - has anyone else suffered from this? Its been steadily getting worse over the past couple of weeks. Its only been 8 weeks so im struggling to see how the prostap could have this much effect on my joints etc so quickly. I was planning on starting running again this week but I really don't think my legs could handle it! x